# SDR DXTA200702105

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 2,078 hours, 1,605 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

NO (GREEN) LIGHT ON RT MAIN LANDING GEAR UPON EXTENSION. EMERGENCY PROCEDURES FOLLOWED AND BOTTLE WAS BLOWN, STILL NO GREEN LIGHT.
